# SDR DALA2019010700084

- Difficulty date: December 11, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 DURING MAINTENANCE CHECK, 1(EA) DENT WAS FOUND ON THE FUSELAGE SKIN AT AFT CARGO DOOR CUTOUT AREA AT STA 1418 BETWEEN S-27R AND S-28R. SUBJECT DENTS ARE OUT OF LIMITS PER SRM. CORRECTIVE ACTION: REF ERA 508966-14 REV ORIG AND REV A. (1095668)
